# SDR DL76S962402

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 241002136
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: 7077603
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

REF LOG A175829 ITM 2, LOST STBY BUSSES 25 MIN AFTER T/O.  MID LAV SMOKE DETECTOR WENT OFF W/LIGHT SMOKE IN AREA THEN DISAPPEARED.  REPLACED STBY INVERTER CHKS OK PER MM.  CAPT REPORTED, THE DAY BEFORE RANDOM SMOKE DETECTORS IN FRONT AND A FT LAVS WENT OFF THEN STOPPED WITH NO VISIBLE SMOKE IN A/C.  THIS STATIC INVERTER (P/N 2410 02136) (S/N 339) IS SUSPECTED TO HAVE CAUSED PROBLEM.
